# SDR REXA2022011900023

- Difficulty date: December 22, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670332341
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R CORRODED BETWEEN FS 517.00 AND FS 533.00 - REPAIRED STRINGER 26R BETWEEN FS 517 AND FS 533 IAW ENDEAVOR EA# CRJ 753-12505 REV IR DATED 12/2/21 REMOVED TAPE. COMPLIED WITH EA CRJ 753-12505 REV IR DATED 12/2/21 WVAC EMP STAMP # 711 MTC
